# SDR DALA2016021701390

- Difficulty date: February 16, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 46,324 hours, 26,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR HAT CHANNEL ON AFT FACE OF CANTED BULKHEAD CBS 1520 CRACKED.  REPLACED HAT CHANNEL IAW SRM 51-00-01.
